# SDR AALA202003169023

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 18,173 hours, 2,170 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 217142
- Part serial: 3268
- Condition: Hot
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES EICAS MSG. ANNUNCIATED DURING TAXI FOR TAKE-OFF FOLLOWED BY BRAKE TEMP EICAS MSG. AND  HOT NO.7 BRAKE. REMOVED AND REPLACED NO.7 BRAKE ASSY IAW AMM 35-45-07.
